# SDR 08FDEA04659

- Difficulty date: October 31, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1503100028
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LEFT SIDE FRAME,  BS 520 AT STR 24L , UPPER FLANGE HAS  2 EA.DENTS WITIN 3". INSTALLED FRAME REPAIR AFTER REMOVING DAMAGE FROM FRAME. (CLASSIFIED AS A MAJOR   REPAIR) REF SRM 51-40-06 PG 1-6 2 EA. DENTS REMOVED BY CUTOUT. FABRICATED NEW   FRAME REPAIR, ALODINE, PRIMED PART. INSTALLED REPAIR AS REQUIRED. NO OTHER   DEFECTS NOTED THIS IS CLASSIFIED AS A MAJOR REPAIR
